# SDR SWAA2014111734222

- Difficulty date: November 10, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 35,855 hours, 20,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE BETWEEN INBD & OTBD FLAPS, OTBD WEB ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
